MathSciNet Relay Station
MathSciNet bibliographic data
MR1415339 16P90 (16U20)
Smith, S. Paul; Zhang, James J. A remark on Gelfand-Kirillov dimension. Proc. Amer. Math. Soc. 126 (1998), no. 2, 349–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement